# SDR MWEA97264

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 IN CRACK IN LT STAB UP SKIN FROM HI-LOK HOLE AT STA XHR7.  A .125 IN CRACK FROM SAME HLE.  REPAIRED IAW SB 55.42 FIG 4 AND DAC TEL MSP.0438/PDG 4/4/97.
